MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/10499091261498828

Медицинская библиотека · The American journal of hospice & palliative care · 2026

Rapid-Onset Opioid-Induced Neurotoxicity During Morphine Therapy.

Weilein Erica, Amoateng Magdelene Doris, Bruera Eduardo

СтатьяПеревод пока не подготовлен

Аннотация

PurposeOpioid therapy is central to cancer pain management and aims to provide effective analgesia while minimizing neurotoxic adverse effects; however, cognitive dysfunction, delirium, and hallucinations continue to be significant complications.SummaryOpioid-induced neurotoxicity (OIN) has been associated with higher opioid doses, poor functional status, and advanced disease burden, and is frequently an underrecognized contributor to delirium. We describe an unusual case of visual and auditory hallucinations shortly after morphine exposure, with prompt reversibility after opioid rotation and recurrence upon rechallenge.ConclusionThis case strengthens the causal association between morphine exposure and hallucinations and emphasizes the importance of early recognition and opioid rotation in reversing opioid-related neurotoxicity.

Для цитирования: Weilein Erica, Amoateng Magdelene Doris, Bruera Eduardo. Rapid-Onset Opioid-Induced Neurotoxicity During Morphine Therapy.. The American journal of hospice & palliative care. 2026. DOI: 10.1177/10499091261498828.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.